# SDR DL757071182

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 64,390 hours, 29,692 cycles
- Engine: Pwa PW2037
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 6224540001
- Part serial: 8472
- Condition: Odor
- Location: Dme System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ACRID ODOR DETECTED IN COCKPIT AND REPORTED BY FLT ATTENDANTS AS WELL IN CABIN.  PRIOR TO ODOR THE CABIN AIRFLOW CHANGED TO A SIGNIFICANTLY LESS INTENSITY.  RT RECIRC FAN WAS TURNED OFF.  LT DME C/B ALSO WAS NOTED POPPED.  THE ODOR DISSIPATED RAPIDLY.  FOUND LT DME WITH STRONG BURNT ODOR.  REPLACED LT DME TRANSCEIVER BORROWED FROM AMERICAN AIRLINES S/N 113 MFG P/N 622-4540-001.  OPS CK NORMAL RESET RT RECIRC FAN AND OPERATED BOTH PACKS ALL CK NORMAL.
